# SDR DL757081426

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5456
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS RBL CORRODED.  REMOVED AND REPLACED WEB PN 146N5456-2, CHANNEL AT BS 1460 PN 146N5458-6, CHANNEL BS 1480 PN 146N5458-5 IAW SRM 51-40-02, SRM 51-30-01, DWG 146N5458.
